Vol. 73, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Products of Banach spaces that are uniformly rotund in every direction

Mark Andrew Smith

Vol. 73 (1977), No. 1, 215–219
Abstract

It is shown that the product of a collection of Banach spaces that are uniformly rotund in every direction (URED) over a URED Banach space need not be URED; this answers a question raised by M. M. Day. A positive result under an additional hypothesis is also proved.

Mathematical Subject Classification
Primary: 46B05, 46B05
Milestones
Received: 7 April 1976
Revised: 11 April 1977
Published: 1 November 1977
Authors
Mark Andrew Smith